Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    12
  • views
    1,470

Day 30 Mini Update. Ipledge Screw Up.

Vinponic

201 views

Well I did not stop taking accutane / amnesteem. As far as the anal problem, it seems to be almost back to normal so that good. I just decided to switch from dry paper to wet and took a picture of my bum to come up with a proper wiping strategy. It seems to be paying off. I also cut milk out of my diet and drunk a lot more water.

So I went to the dermatologist and told him about my hair shedding, he seemed a bit concerned. He told me that he has never had a patient mention that symptom and if it occurs again tell him. He claims that it is caused by a vitamin A deficiency and that your hair should grow back a few months after going off accutane. Then I did the blood test in office and got a new prescription for accutane 40mg (up from 20mg )

I submitted the script to Walgreen and went to pick it up the next day, although its supposed to be good for 7 days. The pharmacist told me that the Ipledge system says it expired! It was only valid for 24 hours, wtf? Apparently someone and the dermatology office screwed up entering the information. The pharmacist told me I have to get a blood test again and the office needs to reenter the information in the Ipledge system, really? I just got a blood test yesterday and now I have to get another needle jab. I laughed, it just seemed so ridiculousness. It is literately easier to get Oxycontin then accutane.

I have not taken the drug for two days, hopefully Friday the dermatologist can correct the mistake quickly so I can resume.

I have noticed a new symptom though, one that greatly concerns me. I feel like some people can get through this treatment with no problems while others have a lot more difficulty.

New Symptoms:

Bloody nose If I blow hard

Constant heartburn

I noticed the heartburn during the last post but did not put 2+2 together until a few days ago.I am concerned because the amnesteem box says to stop taking it right away and call a doctor if you have increased or new heartburn, so Monday I will go there and discuss this.



2 Comments


Recommended Comments

Hair loss is a very common side effect of Accutane. I'm very surprised to hear that your doc has not had another patient with that issue..

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×